期刊文献+

多圆盘上对偶Toeplitz算子的性质 被引量:1

Properties of Dual Toeplitz Operators on the Polydisk
下载PDF
导出
摘要 本文研究了多圆盘上对偶Toeplitz算子的有界性、紧性和谱的特征。 In this paper, we study the boundedness and compactness of Dual Toeplitz operators on the polydisk and give the characterization of spectra of these operators.
出处 《Journal of Mathematical Research and Exposition》 CSCD 北大核心 2007年第3期554-562,共9页 数学研究与评论(英文版)
基金 国家自然科学基金(10671028).
关键词 对偶TOEPLITZ算子 有界性 紧性 dual Toeplitz operator boundedness compactness spectrum
  • 引文网络
  • 相关文献

参考文献1

二级参考文献16

  • 1Stroethoff, K.: Essentially commuting Toeplitz oprtators with harmonic symbols. Can. J. Math., 45,1080-1093 (1993)
  • 2Axler, Cuckovic, Z., Rao, N. V.: Commuting of analytic Toeplitz operators on the Bergman space. Proc.Amer. Math. Soc., 128, 1951-1953 (200)
  • 3Zheng, D.: Commuting Toeplitz operators with pluriharmonic symbols. Trans. Amer. Math. Soc., 350,1595-1618 (1998)
  • 4Lu, Y. F.: Commuting of Toeplitz operators on the Bergman space of the bidisc. Bull. Austral. Math.Sco., 66, 345-351 (2002)
  • 5Choe, B. R., Koo,H., Lee, Y. J.: Commuting Toeplitz operators on the polydisk. Trans. Amer. Math.Soc., 356, 1727-1749 (2004)
  • 6Stroethoff, K., Zheng, D.: Algebraic and spectral properties of dual Toeplitz operators. Trans. Amer.Math. Soc., 354, 2495-2520 (2002)
  • 7Lu, Y. F.: Commuting dual Toeplitz operators with pluriharmonic symbols. J. Math. Anal. Appl., 302,149-156 (2005)
  • 8Rudin, V~.: Function theory in polydiscs, W. A. Benjamin, New York, 1969
  • 9Steven, G., Krantz: Function teory of several compiex variables, wiley, New York, 1982.
  • 10Stroethoff, K., Zheng, D.: Bounded Toeplitz products on the Bergman space of the polydisk. J. Math.Anal. Appl., 278(1), 125-135 (2003)

共引文献7

同被引文献2

引证文献1

;
使用帮助 返回顶部